# SDR AALA20161222019

- Difficulty date: December 22, 2016
- Submitted: January 13, 2017
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 93,196 hours, 14,864 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T300325
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AROUND FASTENERS IN STRINGER 35L AT BS 1197+135.  REPAIRED IAW SMR 51-10-01 AND SRM 53-00-03.
